# SDR DXTA2018041200829

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 9,657 hours, 7,447 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 40000 FT, DETECTED AN OIL ODOR IN THE COCKPIT AND CABIN.  RAN THE CHECKLIST FOR ODOR.   INSPECTED APU INLET DUCT FOR PRESENCE OF OIL.  NONE FOUND.  REMOVED AND INSPECTED THE CONDENSOR BAG IAW MM 21-51-00,  LEAK CHECKED GOOD.   PERFORMED A GROUND RUN ON APU AND BOTH ENGINES WITH NO OIL ODOR PRESENT.
